Hoarse voice,at times. Notice it during speech.

Hoarse voice,at times. Notice it during speech.

During an ongoing conversation I run out of breath. It is not continuous, no warning signs I am aware of, atm. This was happening before being put on daily meds. Still happening, tho meds are making the daily grind easier to bear with. Unable to project voice with volume, not one to shout usually. Havn't spoken to Dr about this, tired of the 'too hard basket'. Appreciate any responses. Cheers.

A MyCOPDTeam Member said:

Thanks Linda.Is this to prevent mouth thrush? Mostly do a google search on side effects with any new medications prescribed. Have had to return to Dr because a mix of meds, risk of serious results. So do not take them lightly. Do rinse each time, but will add the salt, thank you. Cheers, Roy.

posted 5 months ago
A MyCOPDTeam Member said:

After inhalers..rinse your mouth with warm water/salt every time...I hope this helps...Linda

posted 5 months ago
A MyCOPDTeam Member said:

I think it may simply be trapped stale. air, due to excess mucous and damaged airways. Part of the lung won't empty, causing discomfort and breathlessness.
Breathe ALL the way out a couple of times to get the air out, while breathing in through the nose. It helps to develop a strategy for expelling mucous every so often, rather than waiting till it makes you suffer. 😊🍀

posted 6 months ago
A MyCOPDTeam Member said:

What is the 'too hard basket' ? Not sure if it is doctors not answering questions?

posted 6 months ago
A MyCOPDTeam Member said:

Any meds with an inhaled steroid often have the effect of making us hoarse. It's not fun, but that's the tradeoff for meds with inhaled steroids. Drinking lots of water helps.

posted 6 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in